×

Found 2 Documents (Results 1–2)

100
MathJax

Pseudoholomorphic curves in four-orbifolds and some applications. (English) Zbl 1097.57021

Boden, Hans U. (ed.) et al., Geometry and topology of manifolds. Papers from the conference held at McMaster University, Hamilton, ON, USA, May 14–18, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3724-9/hbk). Fields Institute Communications 47, 11-37 (2005).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Author

Year of Publication

Classification